# SDR A6WA201140074

- Difficulty date: December 20, 2010
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYDRAULIC SYSTEM NR2 FILTER BRACKET CRACKED.  REPAIRED NR2 HYD SYSTEM MANIFOLD SUPPORT BRACKET IAW REO 601R-53-62-031, REV A.
